# SDR UIEA2019020803157

- Difficulty date: February 7, 2019
- Submitted: February 14, 2019
- Operation: Air carrier
- Aircraft: N1439A
- Make and model: Boeing 767-33A
- Aircraft serial: 28495
- Aircraft time: 68,860 hours, 15,990 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Apu
- Condition: Faulted
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAULT WHEN ATTEMPTING START.( TRANSFER TO MDDR # 107038 PER MEL 49-11-01A. PLACARD INSTALLED. MCC NOTIFIED, CAT C EXP 17FEB19, TI: ST@ 1916Z.  LP 1041293-M1: BITE CHECKED ECU, CLEARED FAULTS.  PERFORMED MULTIPLE APU START UPS & SHUT DOWNS WITH APU ECU BITE PROCEDURE IAW B767 AMM 49-61-05. NO DEFECTS NOTED, THIS CLEARS DMI #107038.  )
